I had injections in the jowl area and it seems to now be a thin line in my neck and mostly gone from my chin area. Also there is a small lump beside the line.
Can Restylane Ever Gravitate to a Lymph Node or Vessel. I Have a Problem.
Doctor Answers (5)
Restylane - Can Restylane Ever Gravitate to a Lymph Node or Vessel. I Have a Problem.
It's possible but it's unlikely to cause a long-lasting problem even if it did.
Restylane typically lasts from about 6-9 months, though occasionally longer. If you have some distortion in or near the regions that were treated you should contact your physician and consider the possibility of having hyaluronidase injected in those areas. This will "dissolve" at least some of the hyaluronic acid filler that is remaining.
Some of the effects will dissipate on their own but you should work with your physician to make sure that any irregularities or potential concerns are addressed appropriately.
I hope that this helps, and good luck,
Web reference: http://www.bodysculpture.com
Restylane is moldable, and it doesn’t gravitate
Restylane is moldable, and it doesn’t gravitate. Sometimes, depending upon how it’s injected, it can move from the area into which it was injected with muscle movement, but it is reversible. If it’s not in the proper place and swelling has gone down (which usually can take a couple of weeks), you can have it dissolved with hyaluronidase or add more Restylane to smooth it out.
Web reference: http://chelseaeye.com/inject1_cos.htm
Correctly injected Restylane does not migrate.
This is a cosmetic issue which will not affect your health. But you may need small hyaluronidase injections to dissolve the misplaced Restylane.
You might also like...
Fillers like Restylane can move
Yes, if large amounts of Restylane were injected into the Jowls, some of it may have migrated below the chin. You should go back to the MD that did the injections for evaluation and possible treatment.
Web reference: http://www.drfpalmer.com
Fillers can potentially move but not to a lymph node or blood vessel
Fillers can be displaced short distances, especially if there is loose skin. Please see your injecting physician. If the filler did move, then you may need to get it dissolved with hyaluronidase.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.